# SDR P5CA9701674

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Closeout Panel
- Condition: Cracked
- Location: L1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FIBERGLASS CLOSE OUT PANEL FOR FUSELAGE SKIN AT UPPER FORWARD CORNER - L1 DOOR FRAME.  REPAIRED WITH FIBERGLASS OVERLAYS PER BOEING SRM 51-40-09.
